| Catalog Number |
CS-14854-E |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
High Blood Pressure/ Hypertension (1908)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported "medical staff noted that when push dose drugs given in one lumen whilst running noradrenaline concurrently in another lumen, patient bp jumped - suggesting a fissure between lumens with pushed drug leaking into noradrenaline lumen and flushing noradrenaline into patient.This resulted in significant hypertension." the patient's current condition is reported as "unknown".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description